# SDR CA051220011

- Difficulty date: December 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,500 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Loose
- Location: Tail Rotor
- Part time: 703 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS THE ENGINEER WAS CONDUCTING A DAILY CHECK WITH THE PILOTS, IT WAS NOTED UNUSUAL AMOUNT OF MOVEMENT OF THE T/R BLADE TO THE HUB ASSEMBLY.  FURTHER INVESTIGATION IT WAS REVEALED THAT THE STAKED SLEEVE ONTO THE T/R BLADE AND THE SPHERICAL FEATHERING BEARING WAS LOOSE.  THE LOOSENESS WAS BETWEEN THE SLEEVE AND THE T/R BLADE.  THE SPHERICAL BEARING WAS A OLDER P/N BEARING THE BLADE WAS SENT AWAY FOR REPAIR.
